# SDR 03FDEA00387

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 75,577 hours, 26,903 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Torn
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 279 FORWARD PIT, BETWEEN FS 920-960 RIGHT CEILING PANEL 2 EA ATTACHED PRESSURE RELIEF DOOR SCREEN PLATES ARE TORN, BENT, ABRADED AND ALSO LAMP CUT-OUT SCRAP PLATE.  CLOSING ACTION. 04/05/03. ON BLENDED DAMAGE AREA ON PANELS IAW SRM 53-02-01. NEG MATERIAL LOSS.  VENT NR 2 ROUTED TO FAB SHOP. RECEIVED NEW PART FROM FAB ON T/R TZ/3227442.  DRILLED MOUNTING HOLES IAW SRM 51-31-01. TREATED IAW SRM 51-31-01.  RETURNED TO PARTS RACK.
